# SDR EE4Y2017040403155

- Difficulty date: March 31, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N499SA
- Make and model: Boeing 737-400
- Aircraft serial: 26316
- Aircraft time: 54,473 hours, 33,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65516224
- Condition: Corroded
- Location: Bs 990-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND THE INNER STRAP LOCATED AT AFT LAVATORY ACCESS PANEL CUTOUT CORRODED.  THE DAMAGE WAS REPAIRED IAW EOCOO-CO-2017-2945 B.
